# SDR ASAA2024031550035

- Difficulty date: March 15, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005200
- Part serial: TB15191
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM:  MULTIPLE LOWER FLAP DENTS BEHIND LEFT MAIN WHEEL, MAP AND MEASURE ALL GROUNDED - YES. REPAIRED CLUSTER 1 DENTS ON L/W LOWER FLAP, FINAL MEASUREMENT OF REPAIR IS 14.4" X 11.4" LOCATED 45.25" FROM INBOARD AND STOPS 59.65".  CLUSTER 2 IS BEING TRACKED ON CUSTOMER CARD # G1942082. REPAIRED IAW A320-200 SRM 57-52-00-283-106 SRM 57-52-00-283-105, SRM 57-52-00-300-093.  ALL LOCATED IN ZONE 2. A/C INFO:  F/H 33908:24   F/C: 11488  WV: 015   S/N T015191  P/N D5757005005200PERFORMED CATEGORY A PERMANENT REPAIR
